March 2011
Homology, Homotopy & Applications;2011, Vol. 13 Issue 1, p205
Academic Journal
We show that every monomial ring can be realized topo-logically by a certain topological space. This space is called a generalized Davis-Januszkiewicz space and can be thought of as a colimit over a multicomplex, a combinatorial object generalizing a simplicial complex. Furthermore, we show that such a space is obtained as the homotopy fiber of a certain map with total space the classical Davis-Januszkiewicz space.


Related Articles

  • ON SEMISIMPLICIAL SETS SATISFYING THE KAN CONDITION. MCCLURE, JAMES E. // Homology, Homotopy & Applications;2013, Vol. 15 Issue 1, p73 

    A semisimplicial set has face maps but not degeneracies. A basic fact, due to Rourke and Sanderson, is that a semisimplicial set satisfying the Kan condition can be given a simplicial structure. The present paper gives a combinatorial proof of this fact and a generalization to...

  • The homotopy invariance of the string topology loop product and string bracket. Cohen, Ralph L.; Klein, John R.; Sullivan, Dennis // Journal of Topology;Apr2008, Vol. 1 Issue 2, p391 

    Let Mn be a closed, oriented, n-manifold, and LM its free loop space. In [Chas and Sullivan, ‘String topology’, Ann. of Math., to appear] a commutative algebra structure in homology, H*(LM), and a Lie algebra structure in equivariant homology , were defined. In this paper, we prove...

  • A spectral sequence for the homology of a finite algebraic delooping. Richter, Birgit; Ziegenhagen, Stephanie // Journal of K -- Theory;Jun2014, Vol. 13 Issue 3, p563 

    In the world of chain complexes En-algebras are the analogues of based n-fold loop spaces in the category of topological spaces. Fresse showed that operadic En-homology of an En-algebra computes the homology of an n-fold algebraic delooping. The aim of this paper is to construct two spectral...

  • HOMOLOGY OPERATIONS AND COSIMPLICIAL ITERATED LOOP SPACES. HACKNEY, PHILIP // Homology, Homotopy & Applications;2014, Vol. 16 Issue 1, p1 

    If X is a cosimplical En+1 space then Tot(X) is an En+1 space and its mod 2 homology H.(Tot(X)) has Dyer-Lashof and Browder operations. It's natural to ask if the spectral sequence converging to H.(Tot(X)) admits compatible operations. In this paper we give a positive answer to this question.

  • ON THE COBAR CONSTRUCTION OF A BIALGEBRA.  // Homology, Homotopy & Applications;2005, Vol. 7 Issue 2, p109 

    We show that the cobar construction of a DG-bialgebra is a homotopy G-algebra. This implies that the bar construction of this cobar is a DG-bialgebra as well.

  • ON THE HOMOTOPY TYPE AND THE FUNDAMENTAL CROSSED COMPLEX OF THE SKELETAL FILTRATION OF A CW-COMPLEX. Martins, João Faria // Homology, Homotopy & Applications;2007, Vol. 9 Issue 1, p295 

    We prove that if M is a CW-complex, then the homotopy type of the skeletal filtration of M does not depend on the cell decomposition of M up to wedge products with n-disks Dn, when the latter are given their natural CW-decomposition with unique cells of order 0, (n - 1) and n, a result...

  • ÉTALE HOMOTOPY TYPES AND BISIMPLICIAL HYPERCOVERS. MISAMORE, MICHAEL D. // Homology, Homotopy & Applications;2013, Vol. 15 Issue 1, p27 

    Suppose (C; x) is a pointed locally connected small Grothendieck site, and let (X; z) denote any connected locally fibrant simplicial sheaf X equipped with a "geometric" point z. Following Artin-Mazur, an étale homotopy type of X may then be defined via the geometrically pointed hypercovers...

  • HOMOTOPY TYPE OF SPACE OF MAPS INTO A K(G; n). SMREKAR, JAKA // Homology, Homotopy & Applications;2013, Vol. 15 Issue 1, p137 

    Let X be a connected CW complex and let K(G; n) be an Eilenberg-Mac Lane CW complex where G is abelian. As K(G; n) may be taken to be an abelian monoid, the weak homotopy type of the space of continuous functions X → K(G; n) depends only upon the homology groups of X. The purpose of this...

  • ERRATUM TO 'DICOVERING SPACES.'. FAJSTRUP, LISBETH // Homology, Homotopy & Applications;2011, Vol. 13 Issue 1, p403 

    In [1] (L. Fajstrup, Dicovering spaces, Homology Homotopy Appl. 5 (2003), no. 2, 1-17), we study coverings in the setting of directed topology. Unfortunately, there is a condition missing in the definition of a directed covering. Some of the results in [1] require this extra condition and in...


Read the Article


Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics